# SDR DHL2004755508

- Difficulty date: October 20, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, FUSE BS 1108 STR 19 RT HAS SKIN CREASED AT STRINGER.  CUT OUT DAMAGED SECTION OF SKIN AT STR 19R, STA 1108, DIMENSIONS ARE 3.25 X 2.375 INCH.  FABRICATED REPAIR FILLER (DIMENSIONS ARE 3.25 X 1 INCH) FROM .050 2024-T3 PO 9001425, FABRICATED REPAIR DOUBLER (DIMENSIONS 12.5 X 8.3125 INCH) FROM .063 2024-T3 PO 9001387 IAW B727 SRM 53-30-3 FIG 3, TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-30-3 AND 51-30-2.
